RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1563–1564 (Mi de10739)  

Short Communications

Attainability Domains of Controlled Systems in Problems with Phase Constraints

O. N. Bobyleva

Peoples Friendship University of Russia, Moscow

Full text: PDF file (290 kB)

English version:
Differential Equations, 2002, 38:11, 1659–1661

Bibliographic databases:

UDC: 517.977
Received: 25.03.2002

Citation: O. N. Bobyleva, “Attainability Domains of Controlled Systems in Problems with Phase Constraints”, Differ. Uravn., 38:11 (2002), 1563–1564; Differ. Equ., 38:11 (2002), 1659–1661

Citation in format AMSBIB
\Bibitem{Bob02}
\by O.~N.~Bobyleva
\paper Attainability Domains of Controlled Systems in Problems with Phase Constraints
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1563--1564
\mathnet{http://mi.mathnet.ru/de10739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046425}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1659--1661
\crossref{https://doi.org/10.1023/A:1023653408971}


Linking options:
  • http://mi.mathnet.ru/eng/de10739
  • http://mi.mathnet.ru/eng/de/v38/i11/p1563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019